Since a withdrawal bleed isn't a true period, is it possible to be taking birth control and been that 1 in 100 women that somehow gets pregnant, and still have withdrawal bleeds? The last time I had sex was early August (after that we decided we would not have sex until we get married). I take my combination pill religiously (if anything, once every few weeks I'm an hour or two late) and we ALWAYS use a condom. Only once, July 19, did a condom break, but he pulled out within the minute and had not ejaculate That freaked me out, so I went to the doctor August 30th for a test, and it came back negative. Occasionally I took a hpt couple weeks following, and they were always negative. I took one a week ago, and it was negative as well. I had my withdrawal bleed in October, and then in December. I switched birth control brands in early November (Gildess FE 1/20 to Lo Loestrin FE 1/10), and I actually had two bleeds in December. The first was like a typical one, but the second was nearly all brownish rather than red. When I switched birth control pills, my breasts got a bit larger and I'm bloated it seems all the time. I haven't gained any weight though, if anything I've lost some because I also kinda lost my appetite in December (I'm 5' 3" and weigh about 128 lbs; I'm a gymnast and have a muscular core and that hasn't gone away either) I know these are all typical side effects of BC, but I'm still paranoid, even though I've always gotten negative tests.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.